# SDR CALA2023020600324

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 67,943 hours, 30,076 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BRAKES AUTO BRAKE FAULTAFTER GO AROUND CREW REPORTED TOUCHING DOWN BRIEFLY WITH #1 TIRE THEN HAVING TO SCAN NO FAILURES AND BSCU TEST AND RESETS WITH NO FAULTS AMM GO AROUND BECAUSE OF HEAVY WIND CONDITIONDS LANDED NORMAL WITH 32-46-00 SYS OPS CK. NORMAL NO ANTIKID OR AUTOBRAKE ISSUE SUSPECT #1 TACH SPUN UP BUT OTHER DID NOT FOOLING LOGIC CAUSING FAULT PERFORMED BOTH BSCU GROUND ALSO PERFORMED FIM TASK 32-42-00-810-801-A BSCU RESET AND TEST.
